# SDR SWAA2025091507362

- Difficulty date: August 22, 2025
- Submitted: September 15, 2025
- Operation: Air carrier
- Aircraft: N904WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36616
- Aircraft time: 57,229 hours, 34,462 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED BAFFLE AT BS 500A TO 500B, LBL 21, WL 161.  REMOVED AND REPLACED THE BAFFLE FROM BS 500A TO 500B, LBL 21 IAW SRM 51-40-02, AND DWG 143A7505 REV -.
